Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Noticed spotting after periods. Having headaches, lower backpain,slight nauseous. Remedy

I had unprotected sex 5 days after my period ended. 4 days later Dr. said I had a uti. 7 days later spotting for 3 days then period came. Not to heavy but prominent. Lasted usual 4-5 days. Started spotting again approximately 8 or 9 days before period scheduled to start. Headaches, lower backpain,slight nauseous. Started working out on elliptical 2wks ago everyday 2hrs a day. Does this have anything to do with it
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

There is a history of urinary tract infection (UTI).
UTI is associated with increased frequency of micturition, burning micturition, lower back ache, nausea, fever, etc.
You need to get urine examination and urine culture for isolation of the organism causing the infection.
The other problem that you are facing is that of brown colored discharge few days before actual menstruation.
Sometimes, ovulation is associated with slight lower abdominal pain and light spotting. This occurs 14 days prior to menstrual cycle.
There is nothing to worry as it is a normal physiological phenomenon.
However, if the bleeding is severe, you need to consult your gynecologist for clinical evaluation and relevant investigations.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor